# SDR VNAA2012110600004

- Difficulty date: November 6, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 21,417 hours, 21,837 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 4489
- Condition: Failed
- Location: Window Heat
- Part time: 21,417 hours, 21,837 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT WINDSHIELD CRACKED AT FL 340 AND THAT WINDSHIELD HEAT MESSAGE PRECEDED CRACK.  CREW DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT  WINDSHIELD AND LEFT WINDSHIELD TEMPERATURE CONTROLLER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
